Bisphosphonate-related atypical insufficiency fracture of the tibial plateau : A case report.
Аннотация
Objective
Only a few cases of insufficiency fractures of the tibial plateau following bisphosphonate use have been reported. The authors report a case with bisphosphonate (BP) -related atypical insufficiency fracture of tibial plateau, which developed delayed union. Patient : A 65-year-old Japanese woman presented with left knee pain without any trauma. She had a 5-year history of risedronate use for primary osteoporosis. Initial X-rays were unremarkable, but magnetic resonance imaging (MRI) confirmed an insufficiency fracture at the left tibial plateau at 3 weeks after the initial visit. Risedronate treatment was stopped because we diagnosed her with a BP-related atypical insufficiency fracture of the tibial plateau. She was treated with rest, a lateral wedge insole and protective weight-bearing with a T-cane for 3 months. Result : At 3-month follow-up, the patient still had a pain and a delayed healing on radiographs. Six months later, X-rays showed that the fracture site had a sclerotic change, but MRI revealed delayed union. At 8-month follow-up, the fracture was healed without any symptoms.
Conclusion
All clinicians need to be aware of the delayed healing of atypical insufficiency fracture related with prolonged BP use. J. Med. Invest. 68 : 186-188, February, 2021.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.